Class number relations in pure sextic fields.
Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 360-375
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__0274_0275_151589,
author = {Charles J. Parry},
title = {Class number relations in pure sextic fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {360--375},
year = {1975},
volume = {0274_0275},
zbl = {0315.12006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151589/}
}
Charles J. Parry. Class number relations in pure sextic fields.. Journal für die reine und angewandte Mathematik, 0274_0275 (1975), pp. 360-375. http://geodesic.mathdoc.fr/item/JRAM_1975__0274_0275_151589/